# SDR UPS04842530

- Difficulty date: May 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37799782
- Condition: Cracked
- Location: Frame To Long
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 781 LONGERON TO FRAME ATTACH FITTING IS CRACKED AT LONG 18L.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3779978 AND SRM 51-1-20D.
